# SDR 2003FA0000863

- Difficulty date: August 12, 2003
- Submitted: August 22, 2003
- Operation: General aviation
- Aircraft: N701JH
- Make and model: Lkheed 132925
- Aircraft serial: 5230
- Engine: Garrtt TFE731*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bearing
- Part number: HSBG7S4
- Condition: Cracked
- Location: Flap Actuator
- Part time: 8,343 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL FLAP ACTUATOR INSPECTION, FLAP SUPPORTS AT FLAP STA 19.405 WERE FOUND TO NOT ACCEPT GREASE TO THE BEARINGS FOR THE FLAP SUPPORT HINGE, CLOSER INSPECTION ALSO REVEALED THAT THE BEARING BALL HAD CRACKED ACROSS THE LUBRICATION HOLE.  TWO BEARINGS WERE FOUND IN THIS CONDITION.  BEARINGS WERE REMOVED, LUBE PASSAGE CLEARED AND NEW BEARINGS WERE INSTALLED.
